# SDR COMA0860451

- Difficulty date: November 3, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 21,645 hours, 18,366 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

STALL FAIL CAUTION MSG INFLIGHT, ACFT LANDED SAFELY IN YUL.  NO FAULTS LISTED IN MDC.  RESET STALL PROTECTION COMPUTER, SYSTEM OPS CHECK GOOD.
